# SDR N6WA2016022401

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 17,622 hours, 11,708 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SUPPORT WHEEL DID NOT DEPLOY, DOOR HIT THE GND.  INSPECTED MAIN CABIN DOOR, NO DAMAGE NOTED IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD IAW AMM 52-11-00.
